# SDR SWAA2013040814503

- Difficulty date: April 4, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 35,440 hours, 23,840 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Control Valve
- Part number: 0445
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD QUANTITY LOW ALERT ALTERNATE EXTENSION GEAR DOORS OPEN ON LANDING.  REMOVED AND REPLACED HYD TRANSFER PUMP FLOW CONTROL VALVE PER MM.
